# SDR SCNA20241102351

- Difficulty date: June 26, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 70,486 hours, 26,672 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Detached
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEFECT 701688:  FWD LAV SMOKE DETECTOR WENT OFF 3 TIMES ON DESCENT BELOW 10,000 FT EXTINGUISHED ITSELF EACH TIME AFTER APROX 20 SECONDS - - RESOLUTION:  REMOVED SMOKE DETECTOR PANEL. PLUG THAT CONNECTS TO SMOKE DETECTOR CAME OFF. RE- CONNNECTED PLUG. NO FURTHER ALARMS AFTER RE-CONNECTING PLUG REF AMM 26-14-01
